# SDR AALA20160830007

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 23,079 hours, 8,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS LOOSE ON FORWARD EMERGENCY FLOOD LIGHT AT G2 GALLEY SIDEWALL.  REPLACED FORWARD GALLEY ENERGENCY FLOOD LIGHT ASSEMBLY IAW AMM 33-51-14, CHECKED OK IAW AMM 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
